# SDR SWAA2020122137674

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 62,921 hours, 37,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT CRACKED.  PERFORMED NDT 51-00-00 FIG 23 SURFACE INSPECTION AROUND CUTOUT NO CRACK INDICATION FOUND (D122).  REPAIRED EXTERNAL POWER DOOR CUTOUT, PER SRM 53-10-15.
